Book an Appointment
+91-7899912611
header image

Trying to Conceive

So came off the pill in may and had my period 3 days later. Last period started 19th june so i am around 8 days late, it

Post
Jenni Robinson

Jenni Robinson asked 60 weeks ago

ela badge

So came off the pill in may and had my period 3 days later. Last period started 19th june so i am around 8 days late, it may be due to stopping the pill but i have started having symptoms like tender breasts and cramps. I took a test yesterday that was BFN. So going to have to wait a week and maybe try again.

ela ivf iui image
Rakshit Patel

hey jenni, after pills body go through lots of hormonal changes causing irregular or missed period some times. dont worry hun, once the body get stabilised you will get BFP soon

Jenni Robinson

Thanks. Im usually very regular so being 7 days late feels strange. Plus i feel queasy at times, have mild headaches, slight unpainful cramping in my lower abdomen. And TMI slight white creamy discharge. Breasts feel tender but not alot. So really curious to test again in a few days.

Rakshit Patel

oh wow. these are all signs of BFP. your test will come positive for sure. trust me

Jenni Robinson

I hope so. Im 30 now and had a MC when i was 21 and 22 week pregnant then MC last november when i was 4 weeks. So really hoping this time

Rakshit Patel

god will fulfill your wish jenni.amen !

ela ivf iui image
Still Have Questions ? Call us at +91 7899912611